# SDR HEEA967050

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 5520 · Elevator Structure
- Part: Elevator Assy
- Part number: 205030856111
- Condition: Flange Cracked
- Location: Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING FLANGE THATS BONDED TO SPAR IS CRACKED FROM SPAR TOWARDS OUTER FLANGE. SCRAPPED ELEVATOR ASSEMBLY.
